# SDR CALA2025073007079

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 122,082 hours, 12,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  5211300.  PSEU 2 (R2) PER INBD MAINT. MSG 52-11300 FIM 52-11 TASK 805.  ACCOMPLISHED "FLT LOCK CONTROL TEST - DR 2L PER AMM TASK 52-11-26-740-801 -- PASSED. NO ACTIVE FAULTS ON MAT.
